# SDR ASAA2022050738230

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,573 hours, 11,140 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: 41P5025
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL FILLER CAP DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE OIL FILLER CAP PER AMM B737-900 79-11-01.
